# SDR RRXA001081

- Difficulty date: November 10, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N832AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46063
- Aircraft time: 82,443 hours, 24,236 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 INCH HOLE IN BELLY OF ACFT AT 2 FT AFT OF AVIONICS  COMPARTMENT.   INSP HOLE AFTER REMOVAL OF FWD BUG BIN FWD CENTER  PANEL. FOUND NO STRUCTURAL DAMAGE OTHER THAN 2.5 INCH  X  4.38 MAC IN EXTERIOR SKIN. REMOVED DAMAGED PORTION   OF SKIN FROM FS 105-F5111 BETWEEN L 35 & H & L36,  INSTALLED REPAIR I/A/W DC-8 SRM 53-2-1 FIG 7
